# SDR 103

- Difficulty date: May 27, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- Engine: Ge CFM56*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6549558
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT OB SEAT TRACK HAS NUMEROUS GOUGES STA. 540 TO 727E.  S/O  109001, N/R 22858
